# SDR 1IRR2016062779001

- Difficulty date: June 26, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N980ST
- Make and model: Boeing 737*
- Aircraft serial: 24750
- Aircraft time: 61,897 hours, 27,473 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE CLIMB, POWER SET NORMAL ENGINE INDICATIONS, ENGINE NR 1, A LOOP OVERHEAT INDICATION.  REDUCED TO IDLE, LIGHT OUT, USED ENGINE NORMALLY AND RETURNED TO BASE.  NO FURTHER OVERHEAT INDICATIONS.
